Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ive been using tretinoin cream 0.05% for mild acne for about a year with amazing results, however id like to stop using it. ive been without it almost a week and have been getting a few red spots that aren't exactly full blown pimples but more than i used to get before starting tretnoin. is it normal to have some extra acne while stopping the medication? how long do these symptoms go on for? im 17 now and with my genetics i really shouldn't have much acne since neither of my parents did and i take hormonal contraceptives to add onto it

Share this post


Link to post
Share on other sites

you do not have to quit using it, perhaps once a week would be great for your skin, also do you have a regimen for after quit T?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×